Publication
Title
Closure properties of constrains
Author
Language
English
Source (journal)
Journal of the Association for Computing Machinery. - New York, N.Y., 1954, currens
Publication
New York, N.Y. : 1997
ISSN
0004-5411 [print]
1557-735X [online]
Volume/pages
44:4(1997), p. 527-548
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 23.12.2015
To cite this reference